# SDR QXEA200602782

- Difficulty date: October 18, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,041 hours, 27,583 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 312 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 SUSPECTED CORROSION AROUND THREE RIVETS ON FRAME TO SKIN AT APPROXIMATLEY X312.350 BETWEEN STRINGER 26R AND 25R UNDER FLOOR.  REPAIRED IAW DHC-8-200 SRM 51-20-16, 51-40-11 AND 51-20-41.
